# SDR SIMA20250809002

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 26,695 hours, 17,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN EMERGENCY FLASHLIGHT INOP RAR CAPTAINS EMERGENCY FLASHLIGHT IAW AMM 33-51-01 NO FURTHER DISCREPANCY NOTED
